MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; BONE PLATE

MATERIALISE NV PROPLAN CMF; BONE PLATE
Model Number SD900.111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was investigated including planning, design and production.The surgeon approved planned location of the osteotomy potentially lead to interference between the tooth and nerve with the surgical saw blade intraoperatively.Due to materialise system issue, unable to submit emdr report within 30 days due to issues with electronic consent (digital certificate).Fda mdr helpdesk notified (b)(6) 2018 of mtls system issue.
 
Event or Problem Description
It was reported that the patient underwent an oral surgery using patient specific guides.Cuts were made into the tooth and nerve.The patient had tooth and root damage.Nerve was anastomosed.

Brand Name
PROPLAN CMF
Common Device Name
BONE PLATE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key7989029
Report Number3005718816-2018-00001
Device Sequence Number1572317
Product Code JEY
UDI-Device Identifier05420060351112
UDI-Public05420060351112
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberSD900.111
Device Catalogue NumberSD900.111
Device Lot NumberMU18IMIADE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR